# SDR 06FDEA1985

- Difficulty date: May 23, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 50,216 hours, 8,281 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING FIXED L/E CRACK AT XOS 892 SLAT TRACK CUTOUT.  REPAIRED AS PER SRM 57-10-00 FIGURE 21, VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
